# SDR 2004FA0000179

- Difficulty date: December 10, 2003
- Submitted: February 12, 2004
- Operation: General aviation
- Aircraft: N3581C
- Make and model: Piper PA-31-350
- Aircraft serial: 318052091
- Engine: Lyc TIO540*
- System (JASC): 2140 · Heating System
- Part: Regulator
- Part number: A23D04
- Condition: Failed
- Location: Heater Fuel
- Part time: 154 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD HAS YOU PERFORM PRESSURE LEAKAGE CHECK ON THESE HEATER FUEL PRESSURE REGULATORS.  WHEN NEW AND BEFORE INSTALLATION INTO AIRCRAFT.  WE FIND THAT MANY OF THESE UNITS FAIL AFTER A SHORT TIME OF USE.  THEY START LEAKING AROUND HOUSING DIAPHRAGM AND NOTICED FUEL STAIN FROM DRAIN ON THE NOSE SECTION OF THE AIRCRAFT.
